# SDR SWAA991847

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 6547901
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT OUTBOARD AFT FLAP INBOARD CENTER AND OUTBOARD TRACKS CORRODED.  REMOVED AND REPLACED TRACKS PER OHM.
